Search
for
Sort by
Research 751–780 of 1000+
- Disinfection, sterilization and operation theater guidelines for dermatosurgical practitioners in India
- Clinical Management of Cutaneous Adverse Events in Patients on Chemotherapy: A National Consensus Statement by the Spanish Academy of Dermatology and Venereology and the Spanish Society of Medical Oncology
- Deferasirox, an oral iron chelator, prevents hepatocarcinogenesis and adverse effects of sorafenib
- Patient‐Level Adverse Event Patterns in a Single‐Institution Study of the Multi‐Kinase Inhibitor Sorafenib
- The risk of dermatological toxicities of combined BRAF and MEK inhibition versus BRAF inhibition alone in melanoma patients: a systematic review and meta-analysis
- Skin disorders associated with the COVID‐19 pandemic: A review
- Impact of the COVID‐19 pandemic on inpatient dermatology: a multicentre study from Hubei, China
- Cutaneous adverse events to systemic antineoplastic therapies: a retrospective study in a public oncologic hospital
- The O'Connor Tweezer Dexterity Test as a Screening Tool for Hiring Surgical Hair Restoration Assistants
- Targeted Therapy– and Chemotherapy-Associated Skin Toxicities: Systematic Review and Meta-Analysis
- Norman Orentreich, The Father of Hair Transplantation
- Dermatologic adverse events associated with chemotherapy and targeted anticancer therapy
- Footprints of the EADV: a meeting report from the 17th Congress of the European Academy of Dermatology and Venereology
- Diagnosis and treatments of hirsutism: where are we?
- The COVID-19 pandemic and its skin effects
- Cutaneous Adverse Events of Targeted Anticancer Therapy: A Review of Common Clinical Manifestations and Management
- Topoisomerase‐Interacting Agents
- Hair restoration in the age of MRSA
- Large-Scale, Multicenter, Prospective Registry Study of Ripretinib in Advanced GIST: A Real-World Study from China
- Evaluation of Clinical and Oral Findings in Patients with Epidermolysis bullosa
- Reply to letter to the editor: “A response to ‘Male balding is a major risk factor for severe COVID-19’”
- Chemotherapy and Cutaneous Drug Reactions
- Updates from the British Association of Dermatologists 91st Annual Meeting, 5-7 July 2011, London, U.K.
- Skin toxicity induced by chemotherapy or molecular targeted therapy combined with immune checkpoint inhibitors in Asian patients: A literature review by the Japanese Pharmacist-led Oncodermatology Study Team
- Chemotherapy and the Skin: Understanding Dermatologic Side Effects
- Patterns of Sensitization and Cross-Reactivity in Hair Dye Allergy: An 18-Year Tertiary-Center Experience from Greece.
- Diagnosis and treatment of cutaneous adverse effects of targeted therapy, antibody–drug conjugates, and immunotherapy in cancer patients: a national consensus statement by the Spanish Society of Medical Oncology and the Spanish Academy of Dermatology and Venereology
- Cutaneous Adverse Events of Tyrosine Kinase Inhibitors in Endocrine Tumors: Clinical Features, Mechanisms, and Management Strategies
- Comparative Outcomes of Cutaneous Vesicostomy Versus Cystoscopic Valve Ablation in the Initial Management of Posterior Urethral Valves
- A Retrospective Evaluation of the Laboratory Findings of Dermatology Patients Whose Biotin Levels Were Checked